Affordable Access

Publisher Website

Superresolution in the Markov Moment Problem

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
197
Issue
3
Identifiers
DOI: 10.1006/jmaa.1996.0052

Abstract

Abstract Suppose that \bar x is a characteristic function and a 1, a 2,…, a n are weight functions on a finite measure space. Recent work of Gamboa and Gassiat observed conditions guaranteeing that \x-\bar x\_1 is small whenever 0≤ x≤1 a.e.and the moment errors \int(x-\bar x)a_i are small ( i=1, 2,…, n). Using concise and elementary techniques we obtain similar results, under very mild assumptions. We also provide precise error bounds.

There are no comments yet on this publication. Be the first to share your thoughts.